# SDR AALA202310049517

- Difficulty date: September 17, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D54633008400000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON FORWARD ATTACH FITTING AT PYLON STATION 8293 AND PYLON RIB 10. REPLACED ATTCH FITTING PER TASK CARD 26C42554028
